Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Small child, bump on chest, feels like a bone. Taking adderall for 3 months. Causes?

2 weeks ago I noticed a raised bump in the middle of my daughter s chest slightly below the horizontal nipple level. It is obvious. Possibly above the sternum. It feels like a bone and it does not feel like a cyst . No fever . Has not gone away. I am taking her to a doctor tomorrow but would like your thoughts. My daughter just turned 8 years old last week as well. She takes 20 mg of Adderall a day. That is her only medication and has been on it for 3 months. She is thin compared to American Children so it is noticable.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
The bone like structure below the horizontal level may be the lower end of the xiphisternum which may palpable like a tip.
It is easily felt in lean and thin built children.
Or some times due to extra bone growth like exostoses.
Nothing to worry as you are going to consult your doctor and he will reassure you.
Hope I have answered your query.
Answered: Thu, 7 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor